American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Xu Cheng, Tito Mejia and Detang Zhou. Stability and compactness for complete $f$-minimal surfaces. Trans. Amer. Math. Soc. 367 (2015) 4041-4059.
Abstract, references, and article information   
View Article: PDF

[2] Julie Rowlett, Pablo Suárez-Serrato and Samuel Tapie. Dynamics and Zeta functions on conformally compact manifolds. Trans. Amer. Math. Soc. 367 (2015) 2459-2486.
Abstract, references, and article information   
View Article: PDF

[3] Colin Guillarmou, Andrew Hassell and Adam Sikora. Resolvent at low energy III: The spectral measure. Trans. Amer. Math. Soc. 365 (2013) 6103-6148.
Abstract, references, and article information   
View Article: PDF

[4] Alberto Enciso and Daniel Peralta-Salas. Nondegeneracy of the eigenvalues of the Hodge Laplacian for generic metrics on 3-manifolds. Trans. Amer. Math. Soc. 364 (2012) 4207-4224.
Abstract, references, and article information   
View Article: PDF

[5] Pierre Jammes. Sur la multiplicit{\'{e}} des valeurs propres du Laplacien de Witten. Trans. Amer. Math. Soc. 364 (2012) 2825-2845.
Abstract, references, and article information   
View Article: PDF

[6] Kai-Man Tsang and Wenguang Zhai. Sign changes of the error term in Weyl's law for Heisenberg manifolds. Trans. Amer. Math. Soc. 364 (2012) 2647-2666.
Abstract, references, and article information   
View Article: PDF

[7] Colette Anné and Junya Takahashi. $p$-spectrum and collapsing of connected sums. Trans. Amer. Math. Soc. 364 (2012) 1711-1735. MR 2869189.
Abstract, references, and article information   
View Article: PDF

[8] Emily B. Dryden, Victor Guillemin and Rosa Sena-Dias. Hearing Delzant polytopes from the equivariant spectrum. Trans. Amer. Math. Soc. 364 (2012) 887-910. MR 2846357.
Abstract, references, and article information   
View Article: PDF

[9] Alessandro Savo. Hodge-Laplace eigenvalues of convex bodies. Trans. Amer. Math. Soc. 363 (2011) 1789-1804. MR 2746665.
Abstract, references, and article information   
View Article: PDF

[10] Ken Richardson. Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010) 2301-2337. MR 2584602.
Abstract, references, and article information   
View Article: PDF

[11] Stefano Pigola, Marco Rigoli and Alberto G. Setti. Existence and non-existence results for a logistic-type equation on manifolds. Trans. Amer. Math. Soc. 362 (2010) 1907-1936. MR 2574881.
Abstract, references, and article information   
View Article: PDF

[12] Elizabeth Meckes. On the approximate normality of eigenfunctions of the Laplacian. Trans. Amer. Math. Soc. 361 (2009) 5377-5399. MR 2515815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ahmad El Soufi, Evans M. Harrell II and Saïd Ilias. Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds. Trans. Amer. Math. Soc. 361 (2009) 2337-2350. MR 2471921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Lotfi Hermi. Two new Weyl-type bounds for the Dirichlet Laplacian. Trans. Amer. Math. Soc. 360 (2008) 1539-1558. MR 2357704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. M. Hambly and Michel L. Lapidus. Random fractal strings: Their zeta functions, complex dimensions and spectral asymptotics. Trans. Amer. Math. Soc. 358 (2006) 285-314. MR 2171234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul-Andi Nagy and Constantin Vernicos. The length of harmonic forms on a compact Riemannian manifold. Trans. Amer. Math. Soc. 356 (2004) 2501-2513. MR 2048527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Pierre Guerini and Alessandro Savo. Eigenvalue and gap estimates for the Laplacian acting on $p$-forms. Trans. Amer. Math. Soc. 356 (2004) 319-344. MR 2020035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yoonweon Lee. Burghelea-Friedlander-Kappeler's gluing formula for the zeta-determinant and its applications to the adiabatic decompositions of the zeta-determinant and the analytic torsion. Trans. Amer. Math. Soc. 355 (2003) 4093-4110. MR 1990576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patrick McDonald and Robert Meyers. Diffusions on graphs, Poisson problems and spectral geometry. Trans. Amer. Math. Soc. 354 (2002) 5111-5136. MR 1926852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Borthwick and Peter Perry. Scattering poles for asymptotically hyperbolic manifolds. Trans. Amer. Math. Soc. 354 (2002) 1215-1231. MR 1867379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia